MENU

You are here

Publications

Export 137 results:
Filters: First Letter Of Last Name is F  [Clear All Filters]
2018
Puglisi G, Poletti D, Fabbian G, Baccigalupi C, Heltai L, Stompor R. Iterative map-making with two-level preconditioning for polarized cosmic microwave background data sets. A worked example for ground-based experiments. ASTRONOMY & ASTROPHYSICS [Internet]. 2018 ;618:1–14. Available from: https://arxiv.org/abs/1801.08937
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Feola R, Giuliani F, Procesi M. Reducibility for a class of weakly dispersive linear operators arising from the Degasperis Procesi equation.; 2018.
Dimonte D, Falconi M, Olgiati A. On some rigorous aspects of fragmented condensation.; 2018. Available from: https://arxiv.org/abs/1809.03586
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
2017
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
Fedeli L. Computer simulations of phase field drops on super-hydrophobic surfaces. Journal of Computational Physics [Internet]. 2017 ;344:247 - 259. Available from: http://www.sciencedirect.com/science/article/pii/S002199911730356X
Feltrin G. Multiple positive solutions of a sturm-liouville boundary value problem with conflicting nonlinearities. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1083. Available from: http://aimsciences.org//article/id/1163b042-0c64-4597-b25c-3494b268e5a1
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Ballarin F, Faggiano E, Manzoni A, Quarteroni A, Rozza G, Ippolito S, Scrofani R. Numerical modeling of hemodynamics scenarios of patient-specific coronary artery bypass grafts. Biomechanics and Modeling in Mechanobiology [Internet]. 2017 ;16:1373-1399. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015065851&doi=10.1007%2fs10237-017-0893-7&partnerID=40&md5=c388f20bd5de14187bad9ed7d9affbd0
2016
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Rotundo N, Kim T-Y, Jiang W, Heltai L, Fried E. Error Estimates of B-spline based finite-element method for the wind-driven ocean circulation. JOURNAL OF SCIENTIFIC COMPUTING. 2016 ;69:430–459.
Ballarin F, Faggiano E, Manzoni A, Rozza G, Quarteroni A, Ippolito S, Scrofani R, Antona C. A fast virtual surgery platform for many scenarios haemodynamics of patient-specific coronary artery bypass grafts. Submitted; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35240
Fonda A, Gidoni P. Generalizing the Poincaré–Miranda theorem: the avoiding cones condition. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2016 ;195:1347–1371. Available from: https://doi.org/10.1007/s10231-015-0519-6
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Feltrin G. Positive solutions to indefinite problems: a topological approach. 2016 .
Farina A, Malchiodi A, Rizzi M. Symmetry properties of some solutions to some semilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa. Classe di scienze. 2016 ;16:1209–1234.
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z

Pages

Sign in